| Catalog Number |
21-2766-24 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that upon access, it has slow flushing, slow blood draw, then could barely flush saline in.Deceased, then the needle almost totally occluded when flushed after deceased.Reaccesses for infusion.No alarms but still hard flushing with heparin.There was patient involvement and unknown patient harm/adverse event reported.
Additional Manufacturer Narrative
Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.